# SDR EISA98243

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Engine: Pwa JT8D17R
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 103538754
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT IN FLIGHT.  UNABLE TO RESTART.  AIR TURN BACK TO BGY.  REMOVED AND REPLACED IGNITOR BOX, FUEL CONTROL.  FUEL PUMP, RAN ENGINE AND TRIMMED.  CHECKS NORMAL.  (M)
